# SDR SWAA2022071314082

- Difficulty date: June 1, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD. BULKHEAD PANEL 142 NW CRACK / [01] RECEIVED NEW AFT CARGO FWD BULKHEAD SHROUD PANEL P/N 453A2510-1; NEW PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00BRAM1;[02] VERIFIED STEP 1
